Elliptic curves and local ϵ-factors
Compositio Mathematica, Volume 46 (1982) no. 3, p. 307-352
@article{CM_1982__46_3_307_0,
     author = {Kramer, Kenneth and Tunnell, J.},
     title = {Elliptic curves and local $\epsilon $-factors},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {46},
     number = {3},
     year = {1982},
     pages = {307-352},
     zbl = {0496.14030},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__46_3_307_0}
}
Kramer, K.; Tunnell, J. Elliptic curves and local $\epsilon $-factors. Compositio Mathematica, Volume 46 (1982) no. 3, pp. 307-352. http://www.numdam.org/item/CM_1982__46_3_307_0/

[1] A. Brumer and K. Kramer: The rank of elliptic curves. Duke Math J. 44(4) (1972) 715-743. | MR 457453 | Zbl 0376.14011

[2] B. BIRCH and W. KUYK Editors: Modular functions of one variable IV. Lecture Notes in Math. 475, Springer-Verlag 1975. | MR 376533 | Zbl 0315.14014

[3] P. Deligne: Formes modulaires et representations de GL(2), in Modular functions of one variable II. Lecture Notes in Math. 349, Springer-Verlag 1973, 55-106. | MR 347738 | Zbl 0271.10032

[4] P. Deligne: Les constantes des equations fonctionelles des fonctions L, in Modular functions of one variable II. Lecture Notes in Math. 349, Springer-Verlag 1973, 501-579. | MR 349635 | Zbl 0271.14011

[5] P. Deligne: Les constantes locales de l'equation fonctionelle de la fonction L d'Artin d'une representation orthogonale. Inv. Math. 35 (1976) 299-316. | MR 506172 | Zbl 0337.12012

[6] A. Frohlich and J. Queyrut: On the functional equation of the Artin L-function for characters of real representations. Inv. Math. 20 (1973) 125-138. | MR 321888 | Zbl 0256.12010

[7] K. Kramer: Two descent for elliptic curves in characteristic two. Trans. AMS 232 (1977) 279-295. | MR 441977 | Zbl 0327.14007

[8] K. Kramer: Arithmetic of elliptic curves upon quadratic extension. Trans. AMS. 264 (1981) 121-135. | MR 597871 | Zbl 0471.14020

[9] S. Lang: Algebraic groups over finite fields. Amer. J. Math. 78, no. 3 (1956) 555-563. | MR 86367 | Zbl 0073.37901

[10] R. Langlands: Modular forms and l-adic representations, in Modular functions of one variable II. Lecture Notes in Math. 349, Springer-Verlag 1973, 361-500. | MR 354617 | Zbl 0279.14007

[11] B. Mazur: Rational points of Abelian varieties with values in towers of number fields. Inv. Math. 18 (1972) 183-266. | MR 444670 | Zbl 0245.14015

[12] J. Milne: Weil-Châtelet groups over local fields. Ann. Sci. Ecole Norm. Sup. 4 (1970) 273-284. | Numdam | MR 276249 | Zbl 0212.53201

[13] A. Ogg: Elliptic curves and wild ramification. Amer. J. Math. (1967) 1-21. | MR 207694 | Zbl 0147.39803

(14) J-P. Serre ! Corps Locaux, 2nd Edition, Hermann, Paris 1968. | MR 354618

[15] J-P. Serre and J. Tate: Good reduction of abelian varieties. Annals of Math. 88 (1968) 492-517. | MR 236190 | Zbl 0172.46101

[16] J. Tate: The arithmetic of elliptic curves. Inv. Math. 23 (1974) 179-206. | MR 419359 | Zbl 0296.14018

[17] J. Tate: Algorithm for determining the type of a singular fiber in an elliptic pencil, in Modular functions of one variable IV. Lecture Notes in Math. 476, Springer-Verlag 1975. | MR 393039

[18] J. Tate: Number theoretic background, in Automorphic Forms, Representations and L-functions, Proc. Symp. in Pure Math. XXXIII Part 2 (1979) 3-26. | MR 546607 | Zbl 0422.12007